# SDR ASAA2017080821564

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 14,062 hours, 4,657 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON MASTER RECALL BOTH PACK LIGHTS CAME ON.  LEFT PACK NEW LIGHT ON.  ACFT GROUNDED.   ACCOMPLISHED LEFT RAM AIR INLET ACTUATOR, IAW FIM 851. NO DEFECTS NOTED. BOTH RT & LT HEAT EXCHANGER WASHES ALSO ACCOMPLISHED, IAW T/C 78121000.
